# SDR SIMA20140221003

- Difficulty date: February 21, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 9,124 hours, 5,816 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

STEERING INOPERATIVE. EICAS CAUTION MSG IN FLIGHT.  RESET ON THE GND IAW AOM PROCEDURE.  OPERATIONS CHECKED GOOD IAW AMM 32-50-00.
